# SDR 97FDEA00747

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 651854
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02-1/2) WING CENTER SECTION LWR SPAR CHORD BS 740, LBL 32 TO 42, WL 169.  *S/D*  ACCESSED AREA REMOVED LOWER BS 740 CENTER TANK SPAR CHORD RBL 70.5 TO LBL 70.5, WL 169.  INSPECTED FASTENER HOLES, COLD WORKED FASTENER HOLES, FLAP PEENED SKIN, FABRICATED SPLICE PLATES, DRILLED CHORD AND REPAIR PARTS AND INSTALLED IAW FED 7-5710-36197.  REINSTALLED ACCESSED ITEMS.
